# SDR UPS97224480

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 1 L/E SLAT ROD END CRACKED.  ROD END AND RIBS REPLACED PER OHM 20-50-03 AND MM 27-81-32.
